# SDR ABXR2020022140004

- Difficulty date: February 13, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N695GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,948 hours, 43,501 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 368530095379220
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATTACHED BRACKET BEHIND AFT LOWER CORNER SEAL DEPRESSOR IS CRACKED ON UPPER CARGO DOOR. REMOVED AND REPLACED CORNER SEAL DEPRESSOR IAW B767 SRM 51-40-0
